# SDR AALA20110216TUL07

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AND STRINGER CRACKED.  REPAIRED IAW SRM 53-00-03-2R1 AND B757-53-015004 EA DENT WITHIN LIMITS AFTER STRINGER REPAIR.
